logo AFST
Global Well-Posedness of a Non-local Burgers Equation: the periodic case
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 4, pp. 723-758.

Cet article est consacré à l’étude d’une équation de Burgers non-locale, pour des données positives bornées et périodiques. Cette équation s’écrit :

ut-u||u+||(u2)=0.

Pour toute donnée positive régulière, nous construisons une unique solution globale classique. Pout toute donnée positive bornée, nous construisons une solution faible globale et nous démontrons que toute solution faible devient instantanément C . Nous décrivons aussi le comportement en temps long de toutes les solutions. Nos méthodes s’inspirent de plusieurs avancées récentes dans la théorie de la régularité parabolique des équations intégro-différentielles.

This paper is concerned with the study of a non-local Burgers equation for positive bounded periodic initial data. The equation reads

ut-u||u+||(u2)=0.

We construct global classical solutions starting from smooth positive data, and global weak solutions starting from data in L . We show that any weak solution is instantaneously regularized into C . We also describe the long-time behavior of all solutions. Our methods follow several recent advances in the regularity theory of parabolic integro-differential equations.

Publié le : 2016-09-11
DOI : https://doi.org/10.5802/afst.1509
@article{AFST_2016_6_25_4_723_0,
     author = {Cyril Imbert and Roman Shvydkoy and Fran\c cois Vigneron},
     title = {Global Well-Posedness of a Non-local Burgers Equation: the periodic case},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {4},
     year = {2016},
     pages = {723-758},
     doi = {10.5802/afst.1509},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_4_723_0/}
}
Cyril Imbert; Roman Shvydkoy; François Vigneron. Global Well-Posedness of a Non-local Burgers Equation: the periodic case. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 4, pp. 723-758. doi : 10.5802/afst.1509. https://afst.centre-mersenne.org/item/AFST_2016_6_25_4_723_0/

[1] Baker (G.R.), Li (X.), and Morlet (A.C.).— Analytic structure of two 1D-transport equations with nonlocal fluxes. Phys. D, 91(4), p. 349-375 (1996).

[2] Barlow (M.T.), Bass (R.F.), Chen (Z-Q), and Kassmann (M.).— Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc., 361(4), p. 1963-1999 (2009).

[3] Benilan (P.) and Brézis (H.).— Solutions faibles d’équations d’évolution dans les espaces de Hilbert. Ann. Inst. Fourier (Grenoble), 22(2), p. 311-329 (1972).

[4] Caffarelli (L.), Chan (C.H.), and Vasseur (A.).— Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc., 24(3), p. 849-869 (2011).

[5] Chae (D.), Córdoba (A.), Córdoba (D.), and Fontelos (M.A.).— Finite time singularities in a 1D model of the quasi-geostrophic equation. Adv. Math., 194(1), p. 203-223 (2005).

[6] Chen (Z-Q).— Symmetric jump processes and their heat kernel estimates. Sci. China Ser. A, 52(7), p. 1423-1445 (2009).

[7] Constantin (P.) and Vicol (V.).— Nonlinear maximum principles for dissipative linear nonlocal operators and applications. Geom. Funct. Anal., 22(5), p. 1289-1321 (2012).

[8] Córdoba (A.), Córdoba (D.), and Fontelos (M.A.).— Formation of singularities for a transport equation with nonlocal velocity. Ann. of Math. (2), 162(3), p.1377-1389 (2005).

[9] Di Nezza (E.), Palatucci (G.), and Valdinoci (E.).— HitchhikerÕs guide to the fractional Sobolev spaces. Bull. Sci. Math., 136(5), p. 521-573 (2012).

[10] Felsinger (M.) and Kassmann (M.).— Local regularity for parabolic nonlocal operators. Comm. Partial Differential Equations, 38(9), p. 1539-1573 (2013).

[11] Imbert (C.), Jin (T.), Shvydkoy (R.), and Silvestre (L.).— Schauder estimates for linear integrodifferential equations with general kernels. in preparation.

[12] Imbert (C.), Monneau (R.), and Rouy (E.).— Homogenization of first order equations with (u/ϵ)-periodic Hamiltonians. II. Application to dislocations dynamics. Comm. Partial Differential Equations, 33(1-3), p. 479-516 (2008).

[13] Jin (T.) and Xiong (J.).— Schauder estimates for nonlocal fully nonlinear equations. To appear in Ann. Inst. H. Poincaré Anal. Non Linéaire.

[14] Jin (T.) and Xiong (J.).— Schauder estimates for solutions of linear parabolic integro-differential equations. http, p. //arxiv.org/abs/1405.0755v3.

[15] Kassmann (M.).— A priori estimates for integro-differential operators with measurable kernels. Calc. Var. Partial Differential Equations, 34(1), p. 1-21 (2009).

[16] Komatsu (T.).— Uniform estimates for fundamental solutions associated with non-local Dirichlet forms. Osaka J. Math., 32(4), p. 833-860 (1995).

[17] Kraichnan (R.H.) and Montgomery (D.).— Two-dimensional turbulence. Rep. Progr. Phys., 43(5), p. 547-619 (1980).

[18] Lelièvre (F.).— Approximation des équations de navier-stokes préservant le changement d’échelle. PhD (2010).

[19] Lelièvre (F.).— A scaling and energy equality preserving approximation for the 3D Navier-Stokes equations in the finite energy case. Nonlinear Anal., 74(17), p. 5902-5919 (2011).

[20] Lelièvre (F.).— Un modèle scalaire analogue aux équations de Navier-Stokes. C. R. Math. Acad. Sci. Paris, 349(7-8), p. 411-416 (2011).

[21] Majda (A.J.) and Bertozzi (A.L.).— Vorticity and incompressible flow, volume 27 of Cambridge Texts in Applied Mathematics. Cambridge University Press, Cambridge (2002).

[22] Mikulevicius (R.) and Pragarauskas (H.).— On the Cauchy problem for integro-differential operators in Holder classes and the uniqueness of the martingale problem. Potential Anal., 40(4), p. 539-563 (2014).

[23] Moffatt (H.K.).— Magnetostrophic turbulence and the geodynamo. In IUTAM Symposium on Computational Physics and New Perspectives in Turbulence, p. 339-346. Springer, Dordrecht (2008).

[24] Nishida (T.).— A note on a theorem of Nirenberg. J. Differential Geom., 12(4), p. 629-633 (1978), (1977).